Alert archive / Florida / Freeze Warnings in 2014
Freeze Warning 13, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this freeze warning at Nov 18, 2014, 3:38 AM EST for Citrus County, Hernando County, Sumter County, Florida. It took effect at Nov 19, 2014, 1:00 AM EST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 18, 2014, 3:38 AM EST (08:38 UTC)
- In effect from
- Nov 19, 2014, 1:00 AM EST
- Expired
- Nov 19, 2014, 9:00 AM EST
- In force
- 8 hr
- Issued by
- NWS Tampa Bay, FL
Counties Citrus County, FL, Hernando County, FL, Sumter County, FL
The radar
The Tampa radar (KTBW), 111 km from the middle of the area, began a volume at 08:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 00:00Z, 8.6 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -221 J/kg
- Mixed-layer LCL
- 739 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
561 WWUS72 KTBW 180838 NPWTBW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 338 AM EST TUE NOV 18 2014 ...FREEZING TEMPERATURES EXPECTED ACROSS THE NATURE COAST LATE TONIGHT AND EARLY WEDNESDAY MORNING... .THE FIRST FREEZE OF THE YEAR IS EXPECTED ON WEDNESDAY MORNING FOR MUCH OF THE NATURE COAST. SIGNIFICANT PORTIONS OF LEVY AND CITRUS COUNTIES WILL ALSO SEE A HARD FREEZE...WITH TEMPERATURES DIPPING INTO THE MID 20S. FLZ249-180945- /O.CAN.KTBW.FZ.A.0011.141119T0600Z-141119T1400Z/ INLAND PASCO- INCLUDING THE CITIES OF...DADE CITY...ZEPHYRHILLS 338 AM EST TUE NOV 18 2014 ...FREEZE WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS CANCELLED THE FREEZE WATCH. TEMPERATURES MAY DROP TO NEAR FREEZING OVER INLAND SECTIONS OF PASCO COUNTY JUST BEFORE SUNRISE ON WEDNESDAY MORNING...BUT WIDESPREAD FREEZING TEMPERATURES WITH DURATIONS OF 2 OR MORE HOURS ARE NOT ANTICIPATED...THUS THE FREEZE WATCH HAS BEEN CANCELLED. $$ FLZ139-142-239-242-182100- /O.UPG.KTBW.HZ.A.0005.141119T0600Z-141119T1400Z/ /O.NEW.KTBW.HZ.W.0004.141119T0600Z-141119T1400Z/ COASTAL LEVY-COASTAL CITRUS-INLAND LEVY-INLAND CITRUS- INCLUDING THE CITIES OF...CEDAR KEY...YANKEETOWN... CRYSTAL RIVER...HOMOSASSA...CHIEFLAND...BRONSON...WILLISTON... INVERNESS 338 AM EST TUE NOV 18 2014 ...HARD FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS ISSUED A HARD FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM EST WEDNESDAY. THE HARD FREEZE WATCH IS NO LONGER IN EFFECT. * MINIMUM TEMPERATURE...22 TO 27 DEGREES. * DURATIONS...7 TO 9 HOURS WITH THE LONGEST DURATIONS EXPECTED OVER LEVY COUNTY. * IMPACTS...THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER TO COVER OR MOVE INDOORS ANY TEMPERATURE SENSITIVE PLANTS. PIPES SHOULD BE COVERED TO PREVENT BURSTING. PETS SHOULD BE BROUGHT INDOORS THIS EVENING. A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. && $$ FLZ043-148-248-182100- /O.UPG.KTBW.FZ.A.0011.141119T0600Z-141119T1400Z/ /O.NEW.KTBW.FZ.W.0013.141119T0600Z-141119T1400Z/ SUMTER-COASTAL HERNANDO-INLAND HERNANDO- INCLUDING THE CITIES OF...BUSHNELL...THE VILLAGES... HERNANDO BEACH...BAYPORT...BROOKSVILLE...SPRING HILL 338 AM EST TUE NOV 18 2014 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM EST WEDNESDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * MINIMUM TEMPERATURE...28 TO 32 DEGREES. * DURATIONS...4 TO 6 HOURS WITH THE LONGEST DURATIONS INLAND. * IMPACTS...THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER TO COVER OR MOVE INDOORS ANY TEMPERATURE SENSITIVE PLANTS. PIPES SHOULD BE COVERED TO PREVENT BURSTING. PETS SHOULD BE BROUGHT INDOORS THIS EVENING. A FREEZE WARNING IS ISSUED FOR 2 OR MORE HOURS OF TEMPERATURES BETWEEN 27 AND 32 OVER A WIDESPREAD AREA. && $$
3 follow-up statements
043 WWUS72 KTBW 182039 NPWTBW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 339 PM EST TUE NOV 18 2014 ...FREEZING TEMPERATURES EXPECTED ACROSS THE NATURE COAST TONIGHT AND EARLY WEDNESDAY MORNING... .THE FIRST FREEZE OF THE YEAR IS EXPECTED TONIGHT FOR MUCH OF THE NATURE COAST. LEVY COUNTY WILL ALSO SEE A HARD FREEZE...WITH TEMPERATURES DIPPING INTO THE MID 20S. FLZ142-242-191400- /O.CAN.KTBW.HZ.W.0004.141119T0600Z-141119T1400Z/ /O.EXA.KTBW.FZ.W.0013.141119T0600Z-141119T1400Z/ COASTAL CITRUS-INLAND CITRUS- INCLUDING THE CITIES OF...CRYSTAL RIVER...HOMOSASSA...INVERNESS 339 PM EST TUE NOV 18 2014 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM EST WEDNESDAY. * MINIMUM TEMPERATURE...27 TO 31 DEGREES. * DURATIONS...5 TO 7 HOURS. * IMPACTS...THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER TO COVER OR MOVE INDOORS ANY TEMPERATURE SENSITIVE PLANTS. PIPES SHOULD BE COVERED TO PREVENT BURSTING. PETS SHOULD BE BROUGHT INDOORS THIS EVENING. A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED FOR 2 OR MORE HOURS OF TEMPERATURES BETWEEN 27 AND 32 OVER A WIDESPREAD AREA. RESIDENTS SHOULD COVER OR MOVE INDOORS ANY COLD SENSITIVE PLANTS...AND BRING PETS INDOORS THIS EVENING. && $$ FLZ139-239-191400- /O.CON.KTBW.HZ.W.0004.141119T0600Z-141119T1400Z/ COASTAL LEVY-INLAND LEVY- INCLUDING THE CITIES OF...CEDAR KEY...YANKEETOWN...CHIEFLAND... BRONSON...WILLISTON 339 PM EST TUE NOV 18 2014 ...HARD FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EST WEDNESDAY... * MINIMUM TEMPERATURE...22 TO 27 DEGREES. * DURATIONS...FREEZING TEMPERATURES ARE EXPECTED FOR 9 TO 11 HOURS WITH TEMPERATURES OF 27 DEGREES OR LESS FOR 2 TO 4 HOURS. * IMPACTS...THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER TO COVER OR MOVE INDOORS ANY TEMPERATURE SENSITIVE PLANTS. PIPES SHOULD BE COVERED TO PREVENT BURSTING. PETS SHOULD BE BROUGHT INDOORS THIS EVENING. A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. && $$ FLZ043-148-248-191400- /O.CON.KTBW.FZ.W.0013.141119T0600Z-141119T1400Z/ SUMTER-COASTAL HERNANDO-INLAND HERNANDO- INCLUDING THE CITIES OF...BUSHNELL...THE VILLAGES... HERNANDO BEACH...BAYPORT...BROOKSVILLE...SPRING HILL 339 PM EST TUE NOV 18 2014 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EST WEDNESDAY... * MINIMUM TEMPERATURE...28 TO 32 DEGREES. * DURATIONS...3 TO 5 HOURS WITH THE LONGEST DURATIONS INLAND. * IMPACTS...THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER TO COVER OR MOVE INDOORS ANY TEMPERATURE SENSITIVE PLANTS. PIPES SHOULD BE COVERED TO PREVENT BURSTING. PETS SHOULD BE BROUGHT INDOORS THIS EVENING. A FREEZE WARNING IS ISSUED FOR 2 OR MORE HOURS OF TEMPERATURES BETWEEN 27 AND 32 OVER A WIDESPREAD AREA. && $$
627 WWUS72 KTBW 190828 NPWTBW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 328 AM EST WED NOV 19 2014 ...FREEZING TEMPERATURES EXPECTED ACROSS THE NATURE COAST EARLY THIS MORNING... ...MORE FREEZING TEMPERATURE POSSIBLE ACROSS THE NATURE COAST LATE TONIGHT AND EARLY THURSDAY MORNING. .A COLD DRY AIR MASS IN THE WAKE OF A COLD FRONT WILL SUPPORT THE FIRST FREEZING TEMPERATURES OF THE YEAR ACROSS THE NATURE COAST THE REMAINDER OF THIS MORNING WITH LEVY COUNTY SEEING HARD FREEZE CONDITIONS WITH TEMPERATURES DIPPING INTO THE MID AND UPPER 20S. THE COLD DRY AIR MASS WILL CONTINUE OVER THE REGION TONIGHT INTO THURSDAY AS SURFACE HIGH PRESSURE BUILDS IN OVER THE SOUTHEASTERN STATES AND NORTH FLORIDA. CLEAR SKIES AND LIGHTER WINDS ASSOCIATED WITH THE HIGH PRESSURE WILL SUPPORT GOOD RADIATIONAL COOLING LATE TONIGHT INTO EARLY THURSDAY MORNING WITH MORE FREEZING TEMPERATURES LIKELY ACROSS THE NATURE COAST. FLZ139-239-191400- /O.NEW.KTBW.FZ.A.0012.141120T0600Z-141120T1400Z/ /O.CON.KTBW.HZ.W.0004.000000T0000Z-141119T1400Z/ COASTAL LEVY-INLAND LEVY- INCLUDING THE CITIES OF...CEDAR KEY...YANKEETOWN...CHIEFLAND... BRONSON...WILLISTON 328 AM EST WED NOV 19 2014 ...HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY MORNING... THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY MORNING. * MINIMUM TEMPERATURE...24 TO 27 DEGREES. * DURATIONS...5 TO 7 HOURS OF SUB-FREEZING TEMPERATURES ARE EXPECTED PRIOR TO SUNRISE THIS MORNING WITH TEMPERATURES OF 27 DEGREES OR LESS FOR 2 TO 3 HOURS. 7 TO 9 HOURS OF SUB-FREEZING TEMPERATURES WILL BE POSSIBLE EARLY THURSDAY MORNING. * IMPACTS...THESE CONDITIONS COULD KILL CROPS AND OTHER TEMPERATURE SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER TO COVER OR MOVE INDOORS ANY TEMPERATURE SENSITIVE PLANTS. PIPES SHOULD BE COVERED TO PREVENT BURSTING. PETS SHOULD BE BROUGHT INDOORS. A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. A FREEZE WATCH IS ISSUED FOR THE POTENTIAL OF A WIDESPREAD AND DAMAGING FREEZE WITHIN 24 TO 48 HOURS. DURING THE FREEZE PERIOD...TEMPERATURES MAY REMAIN BELOW 32 DEGREES FOR MORE THAN 2 HOURS. && $$ FLZ242-191400- /O.NEW.KTBW.FZ.A.0012.141120T0600Z-141120T1400Z/ /O.CON.KTBW.FZ.W.0013.000000T0000Z-141119T1400Z/ INLAND CITRUS- INCLUDING THE CITY OF...INVERNESS 328 AM EST WED NOV 19 2014 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY MORNING... THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY MORNING. * MINIMUM TEMPERATURE...27 TO 30 DEGREES. * DURATIONS...5 TO 7 HOURS OF FREEZING TEMPERATURES WILL BE POSSIBLE PRIOR TO SUNRISE THIS MORNING AND 4 TO 6 HOURS OF FREEZING TEMPERATURES POSSIBLE EARLY THURSDAY MORNING. * IMPACTS...THESE CONDITIONS COULD KILL CROPS AND OTHER TEMPERATURE SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER TO COVER OR MOVE INDOORS ANY TEMPERATURE SENSITIVE PLANTS. PIPES SHOULD BE COVERED TO PREVENT BURSTING. PETS SHOULD BE BROUGHT INDOORS. A FREEZE WARNING IS ISSUED FOR 2 OR MORE HOURS OF TEMPERATURES BETWEEN 27 AND 32 OVER A WIDESPREAD AREA. A FREEZE WATCH IS ISSUED FOR THE POTENTIAL OF A WIDESPREAD AND DAMAGING FREEZE WITHIN 24 TO 48 HOURS. DURING THE FREEZE PERIOD...TEMPERATURES MAY REMAIN BELOW 32 DEGREES FOR MORE THAN 2 HOURS. && $$ FLZ043-142-148-248-191400- /O.CON.KTBW.FZ.W.0013.000000T0000Z-141119T1400Z/ SUMTER-COASTAL CITRUS-COASTAL HERNANDO-INLAND HERNANDO- INCLUDING THE CITIES OF...BUSHNELL...THE VILLAGES... CRYSTAL RIVER...HOMOSASSA...HERNANDO BEACH...BAYPORT... BROOKSVILLE...SPRING HILL 328 AM EST WED NOV 19 2014 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... * MINIMUM TEMPERATURE...27 TO 31 DEGREES. * DURATIONS...5 TO 7 HOURS OF FREEZING TEMPERATURE WILL BE POSSIBLE PRIOR TO SUNRISE THIS MORNING. * IMPACTS...THESE CONDITIONS COULD KILL CROPS AND OTHER TEMPERATURE SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER TO COVER OR MOVE INDOORS ANY TEMPERATURE SENSITIVE PLANTS. PIPES SHOULD BE COVERED TO PREVENT BURSTING. PETS SHOULD BE BROUGHT INDOORS. A FREEZE WARNING IS ISSUED FOR 2 OR MORE HOURS OF TEMPERATURES BETWEEN 27 AND 32 OVER A WIDESPREAD AREA. && $$
517 WWUS72 KTBW 191413 NPWTBW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 913 AM EST WED NOV 19 2014 ...MORE FREEZING TEMPERATURES POSSIBLE ACROSS THE NATURE COAST TONIGHT... .THE COLD DRY AIR MASS WILL CONTINUE OVER THE REGION TONIGHT AS SURFACE HIGH PRESSURE BUILDS IN OVER THE SOUTHEASTERN STATES AND NORTH FLORIDA. CLEAR SKIES AND LIGHTER WINDS ASSOCIATED WITH THE HIGH PRESSURE WILL SUPPORT GOOD RADIATIONAL COOLING LATE TONIGHT INTO EARLY THURSDAY MORNING WITH MORE FREEZING TEMPERATURES LIKELY ACROSS THE NATURE COAST. FLZ139-239-192100- /O.EXP.KTBW.HZ.W.0004.000000T0000Z-141119T1400Z/ /O.CON.KTBW.FZ.A.0012.141120T0600Z-141120T1400Z/ COASTAL LEVY-INLAND LEVY- INCLUDING THE CITIES OF...CEDAR KEY...YANKEETOWN...CHIEFLAND... BRONSON...WILLISTON 913 AM EST WED NOV 19 2014 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY MORNING... ...HARD FREEZE WARNING HAS EXPIRED... * MINIMUM TEMPERATURE...25 TO 29 DEGREES. * DURATIONS...7 TO 9 HOURS OF SUB-FREEZING TEMPERATURES WILL BE POSSIBLE TONIGHT. * IMPACTS...THESE CONDITIONS COULD KILL CROPS AND OTHER TEMPERATURE SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER TO COVER OR MOVE INDOORS ANY TEMPERATURE SENSITIVE PLANTS. PIPES SHOULD BE COVERED TO PREVENT BURSTING. PETS SHOULD BE BROUGHT INDOORS. A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH IS ISSUED FOR THE POTENTIAL OF A WIDESPREAD AND DAMAGING FREEZE WITHIN 24 TO 48 HOURS. DURING THE FREEZE PERIOD...TEMPERATURES MAY REMAIN BELOW 32 DEGREES FOR MORE THAN 2 HOURS. && $$ FLZ242-192100- /O.EXP.KTBW.FZ.W.0013.000000T0000Z-141119T1400Z/ /O.CON.KTBW.FZ.A.0012.141120T0600Z-141120T1400Z/ INLAND CITRUS- INCLUDING THE CITY OF...INVERNESS 913 AM EST WED NOV 19 2014 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY MORNING... ...FREEZE WARNING HAS EXPIRED... * MINIMUM TEMPERATURE...28 TO 32 DEGREES. * DURATIONS...3 TO 5 HOURS OF FREEZING TEMPERATURES WILL BE POSSIBLE TONIGHT. * IMPACTS...THESE CONDITIONS COULD KILL CROPS AND OTHER TEMPERATURE SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH IS ISSUED FOR THE POTENTIAL OF A WIDESPREAD AND DAMAGING FREEZE WITHIN 24 TO 48 HOURS. DURING THE FREEZE PERIOD...TEMPERATURES MAY REMAIN BELOW 32 DEGREES FOR MORE THAN 2 HOURS. && $$ FLZ043-142-148-248-191515- /O.EXP.KTBW.FZ.W.0013.000000T0000Z-141119T1400Z/ SUMTER-COASTAL CITRUS-COASTAL HERNANDO-INLAND HERNANDO- INCLUDING THE CITIES OF...BUSHNELL...THE VILLAGES... CRYSTAL RIVER...HOMOSASSA...HERNANDO BEACH...BAYPORT... BROOKSVILLE...SPRING HILL 913 AM EST WED NOV 19 2014 ...FREEZE WARNING HAS EXPIRED... TEMPERATURES ACROSS THE REGION HAVE WARMED UP ABOVE FREEZING...THEREFORE THE FREEZE WARNING HAS EXPIRED. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this freeze warning went out at Nov 17, 9:07 PM EST, 6 hours 31 minutes earlier.
Area forecast discussion, Nov 17, 9:07 PM EST, 6 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
907 PM EST MON NOV 17 2014
...A BLAST OF COLD AIR IS ON THE WAY...
.UPDATE...SURFACE ANALYSIS THIS EVENING HAS THE POTENT COLD FRONT
CURRENTLY PUSHING THROUGH THE NATURE COAST. EARLIER TODAY AHEAD OF
THE FRONT...A STRONG LINE OF STORMS BROUGHT SOME DAMAGING WINDS
AND HEAVY RAINS TO PORTIONS OF THE NATURE COAST. THAT LINE WAS
QUICK TO DROP IN INTENSITY. SHOWERS AHEAD OF THE MAIN LINE HELPED
TO SLIGHTLY STABILIZE THE AIR MASS SOUTH OF THE I 4 CORRIDOR. HEAVY
SHOWERS CURRENTLY OVER CHARLOTTE AND LEE WILL PUSH OUT OVER NIGHT.
TEMPS BEHIND THE FRONT IN THE CENTRAL AND WESTERN PANHANDLE HAVE
DIPPED INTO THE 40S WHILE JUST AHEAD OF FRONT ALONG THE SUN
COAST...TEMPS ARE HOLDING IN THE UPPER 60S TO NEAR 70. AS THE
FRONT SHIFTS SOUTH... WE WILL LIKELY SEE OUR HIGH TEMP FOR
TOMORROW REACHED AT MID NIGHT AS COLD AIR ADVECTION WILL CONTINUE
THROUGH MID WEEK. FOR THE EVENING UPDATE...ONLY MADE CHANGES TO
THE POP GRID GIVEN THE DIMINISHING AREA OF RAIN AHEAD OF THE
FRONT. AREAS MAINLY SOUTH OF TAMPA BAY WILL SEE SOME LINGERING
SHOWERS OVERNIGHT BUT THUNDERSTORM THREAT HAS ENDED.
&&
.AVIATION...MAIN CONCERN OVER THE NEXT COUPLE OF HOURS WILL BE THE
BAND OF HEAVY SHOWERS THAT WILL PUSH OVER FMY AND RSW. FOR THOSE
TERMINALS...BRIEF PERIODS OF MVFR OR IFR CONDITIONS WILL BE
POSSIBLE AS THE RAIN SHIFTS SOUTH. FURTHER NORTH... AN AREA OF LOW
CIGS (BKN005) CONTINUES TO LINGER OVER TPA...PIE AND LAL. THIS MAY
KEEP CONDITIONS NEAR IFR FOR THE NEXT COUPLE OF HOURS BEFORE THE
FRONT SHIFTS THROUGH THE AREA.
&&
.MARINE...A STRONG COLD FRONT IS CURRENTLY MOVING ACROSS THE WATERS
JUST NORTH OF TAMPA BAY AND WILL PASS THROUGH THE REST OF THE WATERS
OVERNIGHT. FARTHER SOUTH...SHOWERS AND A FEW THUNDERSTORMS WILL MOVE
EAST THROUGH THE WATERS SOUTH OF TAMPA BAY THROUGH MIDNIGHT. THE
NORTH WINDS WILL INCREASE TONIGHT AND TUESDAY TO SMALL CRAFT ADVISORY
CRITERIA...WITH GUSTS TO NEAR GALE FORCE OVER THE OUTER WATERS.
&&
.FIRE WEATHER...NO SIGNIFICANT EVENING UPDATES. PREVIOIUS
DISCUSSION...COOLER AND DRIER AIR WILL BE MOVING INTO THE AREA
BEHIND THE COLD FRONT AND ALLOW FOR SEVERAL HOURS OF RELATIVE
HUMIDITIES BELOW 35 PERCENT MAINLY FROM POLK COUNTY NORTH THROUGH
THE NATURE COAST TUESDAY AFTERNOON. LOW ERC VALUES HOWEVER WILL
PREVENT THE NEED FOR ANY RED FLAG WARNINGS. THE DRY CONDITIONS
WILL BE IMPROVING FOR WEDNESDAY...BUT A FEW HOURS OF LOW
HUMIDITIES WILL STILL BE POSSIBLE ACROSS LEVY AND CITRUS
COUNTIES...BUT AGAIN THE ERC VALUES WILL BE TOO LOW TO WARRANT ANY
WARNINGS. MOISTURE WILL CONTINUE INCREASING THROUGH THE WEEKEND
WITH NO OTHER CONCERNS.
&&
.PRELIMINARY POINT TEMPS/POPS...
TPA 51 59 38 63 / 60 20 10 10
FMY 62 65 46 70 / 80 40 10 10
GIF 50 58 39 65 / 80 20 10 10
SRQ 56 61 41 67 / 80 20 10 10
BKV 47 55 28 62 / 50 10 10 10
SPG 55 57 45 62 / 60 20 10 10
&&
.TBW WATCHES/WARNINGS/ADVISORIES...
FL...HARD FREEZE WATCH FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY MORNING FOR COASTAL CITRUS-COASTAL LEVY-
INLAND CITRUS-INLAND LEVY.
FREEZE WATCH FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY
MORNING FOR COASTAL HERNANDO-INLAND HERNANDO-INLAND
PASCO-SUMTER.
GULF WATERS...SMALL CRAFT ADVISORY UNTIL 1 PM EST WEDNESDAY FOR BONITA
BEACH TO ENGLEWOOD OUT 20 NM-BONITA BEACH TO
ENGLEWOOD OUT 20 TO 60 NM-ENGLEWOOD TO TARPON SPRINGS
OUT 20 NM-ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM-TARPON
SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM.
SMALL CRAFT ADVISORY UNTIL 1 AM EST WEDNESDAY FOR
CHARLOTTE HARBOR AND PINE ISLAND SOUND-TAMPA BAY
WATERS.
&&
UPDATE/AVIATION...20/BARRON
MARINE...007/DOUGHERTY
DECISION SUPPORT...03/PAXTONHazardous weather outlook, Nov 17, 5:08 AM EST, 22 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 508 AM EST MON NOV 17 2014 FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165- 239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870- 873-876-181015- SUMTER-PINELLAS-POLK-HARDEE-HIGHLANDS-DESOTO-COASTAL LEVY- COASTAL CITRUS-COASTAL HERNANDO-COASTAL PASCO- COASTAL HILLSBOROUGH-COASTAL MANATEE-COASTAL SARASOTA- COASTAL CHARLOTTE-COASTAL LEE-INLAND LEVY-INLAND CITRUS- INLAND HERNANDO-INLAND PASCO-INLAND HILLSBOROUGH-INLAND MANATEE- INLAND SARASOTA-INLAND CHARLOTTE-INLAND LEE-TAMPA BAY WATERS- CHARLOTTE HARBOR AND PINE ISLAND SOUND- TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 NM- BONITA BEACH TO ENGLEWOOD OUT 20 NM- TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 508 AM EST MON NOV 17 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...DENSE FOG/SMOKE IMPACT... SUFFICIENT LOW LEVEL MOISTURE COMBINED WITH LIGHT WINDS AND CLEAR SKIES HAS ALLOWED SOME PATCHY FOG TO DEVELOP OVER THE REGION EARLY THIS MORNING WITH SOME OF THE FOG REDUCING VISIBILITIES TO A HALF MILE OR LESS IN SOME LOCATIONS. MOTORISTS ARE URGED TO EXERCISE CAUTION. IF ENCOUNTERING FOG SLOW DOWN...USE YOUR LOW BEAM HEADLIGHTS AND LEAVE PLENTY OF DISTANCE BETWEEN YOU AND THE VEHICLE IN FRONT OF YOU. THE FOG SHOULD BURN OFF SHORTLY AFTER SUNRISE WITH IMPROVING CONDITIONS EXPECTED. ...THUNDERSTORM IMPACT... A STRONG COLD FRONT WILL MOVE THROUGH THE REGION THIS AFTERNOON AND TONIGHT. AMPLE MOISTURE AND INSTABILITY ALONG AND AHEAD OF THIS FRONT WILL SUPPORT NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS ACROSS THE REGION AS THE FRONT MOVES THROUGH. INCREASING WIND SHEAR WITHIN THE ATMOSPHERE MAY LEAD TO A FEW SEVERE STORMS WITH DAMAGING WINDS ALONG WITH AN INCREASED POTENTIAL FOR A FEW TORNADOES. AT THE PRESENT TIME THE BEST CHANCES FOR ANY SEVERE STORMS WILL BE FROM HERNANDO COUNTY NORTH TO LEVY WHERE THE BEST SHEAR PROFILES WILL EXIST. OTHER THUNDERSTORMS WILL BE POSSIBLE OVER THE REMAINDER OF THE REGION WHICH MAY PRODUCE STRONG GUSTY WINDS...LOCALLY HEAVY RAINS...AND OCCASIONAL LIGHTNING STRIKES. ...MARINE IMPACTS... A STRONG COLD FRONT WILL MOVE THROUGH THE REGION THIS AFTERNOON AND TONIGHT. AHEAD OF THIS FRONT SOUTHWEST WINDS ARE EXPECTED TO INCREASE INTO THE 15 TO 20 KNOT RANGE WITH SEAS BUILDING TO 4 TO 6 FEET. THESE INCREASING WINDS AND SEAS WILL BRING ROUGH BOATING CONDITIONS TO THE GULF WATERS AND MARINERS ARE URGED TO EXERCISE CAUTION. A FURTHER INCREASE IN WINDS AND SEAS ARE EXPECTED TONIGHT AND TUESDAY IN THE WAKE OF THE FRONT. ...RIP CURRENT IMPACT... AN INCREASING SOUTHWEST WIND FLOW AHEAD OF A STRONG COLD FRONT WILL WILL BRING INCREASING WAVE ACTION AND AN INCREASED RISK FOR RIP CURRENTS ALONG AREA BEACHES TODAY. IF YOU PLAN TO BE AT THE BEACH TODAY...HEED THE ADVISE OF THE BEACH PATROL AND DO NOT SWIM ALONE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ...EXCESSIVE COLD IMPACT... A MUCH COLDER AND DRIER AIRMASS WILL MOVE INTO THE REGION DURING TUESDAY AND TUESDAY NIGHT IN THE WAKE OF A STRONG COLD FRONT WITH THE FIRST FREEZING TEMPERATURES OF THE SEASON LIKELY ACROSS THE NATURE COAST BY EARLY WEDNESDAY MORNING. A HARD FREEZE WATCH HAS BEEN POSTED FOR LEVY AND CITRUS COUNTIES...AND A FREEZE WATCH IS ALSO IN EFFECT FOR HERNANDO AND SUMTER COUNTIES FOR LATE TUESDAY NIGHT INTO EARLY WEDNESDAY MORNING. IN ADDITION ELEVATED WINDS COMBINED WITH THE COLDER TEMPERATURES WILL LIKELY PRODUCE LOW WIND CHILL READINGS LATE TUESDAY NIGHT AND EARLY WEDNESDAY MORNING. RESIDENTS WILL TEMPERATURE SENSITIVE PLANTS SHOULD COVER THEM OR BRING THEM INDOORS BY EARLY TUESDAY EVENING. PETS SHOULD ALSO BE BROUGHT INDOORS TO PROTECT THEM FROM THE COLD. ...RIP CURRENT IMPACT... AN INCREASING NORTHWEST TO NORTHERLY WIND FLOW IN THE WAKE OF A STRONG COLD FRONT WILL KEEP SEAS ELEVATED OVER THE ADJACENT GULF WATERS DURING TUESDAY AND TUESDAY NIGHT. THE STRONG WINDS AND HIGH SEAS WILL PRODUCE HIGH SURF ALONG WITH AN INCREASED RISK FOR RIP CURRENTS ALONG AREA BEACHES TUESDAY THROUGH WEDNESDAY. ...MARINE IMPACTS... STRONG NORTHWEST TO NORTH WIND IN THE 25 TO 30 KNOT RANGE WITH GUSTS UP TO GALE FORCE WILL IMPACT THE GULF WATERS ON TUESDAY AND CONTINUING INTO EARLY WEDNESDAY. THE STRONG WINDS AND SEAS BUILDING INTO THE 8 TO 10 FOOT RANGE WILL PRODUCE VERY ROUGH BOATING CONDITIONS OVER THE GULF WATERS THROUGH WEDNESDAY. FISHERMEN AND OTHER SMALL CRAFT OPERATORS MAY WANT TO POSTPONE TRIPS INTO THE GULF UNTIL CONDITIONS IMPROVE LATER IN THE WEEK. ...FIRE WEATHER IMPACT... A MUCH DRIER AIR MASS WILL OVERSPREAD THE REGION ON TUESDAY. THIS DRIER AIR WILL LEAD TO SEVERAL HOURS OF CRITICALLY LOW HUMIDITY VALUES BELOW 35 PERCENT FROM POLK COUNTY NORTH INTO THE NATURE COAST DURING TUESDAY AFTERNOON. THESE LOW HUMIDITY VALUES COMBINED WITH GUSTY WINDS WILL PRODUCE SOME CRITICAL FIRE WEATHER CONDITIONS HOWEVER LOW ERC VALUES SHOULD PRECLUDE RED FLAG CONDITIONS. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE WEATHER TODAY AND SELF ACTIVATE IF NEEDED. MCMICHAEL
The office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 18, 3:38 AM EST | Hard Freeze Warning | TBW | Citrus, Levy | 29 hr |
| Nov 18, 3:49 AM EST | Rip Current Statement | TBW | Charlotte, Hillsborough, Lee, Manatee, Pinellas, Sarasota | 36 hr |
| Nov 18, 3:49 AM EST | High Surf Advisory | TBW | Charlotte, Hillsborough, Lee, Manatee, Pinellas, Sarasota | 28 hr |
| Nov 18, 3:43 PM EST | Wind Chill Advisory | TBW | DeSoto, Hardee, Hillsborough, Manatee, Pasco, Pinellas and 2 more | 17 hr |
Nearby
Freeze Warnings in Florida, 2014Every freeze warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.